Alert archive / Louisiana / Tornado Warnings in 2018

Tornado Warning 28, NWS Shreveport, LA

March 28, 2018Grant Parish, LaSalle Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 28, 2018, 5:00 PM CDT for Grant Parish, LaSalle Parish, Winn Parish, Louisiana. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2018, 5:00 PM CDT (22:00 UTC)
Expired
Mar 28, 2018, 5:30 PM CDT
In force
30 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 94 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 5:03 PM CDTTSTM WND DMG6 N Midway, LATREES DOWN NEAR SUMMERVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

012 
WFUS54 KSHV 282200
TORSHV
LAC043-059-127-282230-
/O.NEW.KSHV.TO.W.0028.180328T2200Z-180328T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
500 PM CDT WED MAR 28 2018

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northeastern Grant Parish in north central Louisiana...
  Northern La Salle Parish in north central Louisiana...
  Southeastern Winn Parish in north central Louisiana...

* Until 530 PM CDT
    
* At 500 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 14 miles northeast of Colfax, or 16 miles south of
  Winnfield, moving east at 60 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Jena, Olla, Midway, Urania, Tullos, Georgetown, Zenoria, Lake Iatt,
  Williana and Rochelle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3171 9207 3158 9264 3175 9270 3193 9216
      3193 9215
TIME...MOT...LOC 2200Z 251DEG 54KT 3169 9258 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

19
1 follow-up statement
562 
WWUS54 KSHV 282218 RRA
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
518 PM CDT WED MAR 28 2018

LAC043-059-127-282230-
/O.CON.KSHV.TO.W.0028.000000T0000Z-180328T2230Z/
Grant LA-La Salle LA-Winn LA-
518 PM CDT WED MAR 28 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN GRANT...NORTHERN LA SALLE AND SOUTHEASTERN WINN
PARISHES...
    
At 518 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Olla, or 23 miles southeast of
Winnfield, moving east at 60 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Jena, Olla, Midway, Urania, Tullos, Georgetown, Zenoria and Rochelle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3163 9242 3182 9249 3193 9216 3193 9215
      3171 9207
TIME...MOT...LOC 2218Z 251DEG 54KT 3178 9227 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 4:46 PM CDT, 14 minutes earlier.

Area forecast discussion, Mar 28, 4:46 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
446 PM CDT Wed Mar 28 2018

.DISCUSSION...
Busy day as convection has intensified near the old front across
portions of Ncntrl LA, where the low level shear has intensified
S of the front with the mesoanalysis indicates 0-1km helicities of
300-400 m2/s2 across the SE sections of Ncntrl LA, where MUCapes
have climbed to 1000-1500 J/Kg. The ongoing convection should
reinforce the old front a bit SSE this evening with the severe
threat tapering off...although the primary focus will be the heavy
rainfall and potential flash flooding as mean winds continue
parallel to the sfc front, which extends from near a CXO, to just
N of JAS, to near Many, IER, to just S of MLU and N of TVR as of
21Z. Albeit a bit slow, the HRRR has done a good job with the
ongoing convection, with the rain rates having diminished across
much of extreme NE TX and SW AR, and thus have cancelled the Flash
Flood Watch for several additional counties in these areas.
However, the water vapor imagery indicates the large upper trough
digging into far W TX attm, which the progs advance E across TX
this evening while taking on a negative tilt as it lifts NE
through the region Thursday morning. Upper diffluence will
increase late ahead of the trough in VC of the front, which will
result in a continued deepening of convection over portions of
Deep and SE TX as well as the Srn sections of Ncntrl LA.
Additional rainfall amounts of 2-4 inches with isolated higher
amounts are expected over these areas, with cumulative storm
totals near 7 inches possible. Portions of the Flash Flood Watch
can likely be trimmed back late tonight, as drier air begins to
entrain ENE into more of E TX/SW AR/NW LA late. The progs are also
a bit slower in getting the convection out of Ncntrl LA Thursday
morning, thus have kept likely pops going through the morning over
these areas, although the progs have shifted the heaviest rainfall
axis farther ESE. Based on the rain and potential flood impacts this
area receives tonight, the Watch may need to be extended several
hours Thursday morning for these areas before the convection
finally clears the region.

The HREF ensembles as well as the GFS and ECMWF suggest that
isolated elevated convection may develop Thursday afternoon over
Ncntrl TX along the base of the trough, which may migrate into E
TX by late afternoon. Thus, have maintained slight chance pops for
much of this area Thursday afternoon, but have kept the forecast
dry Thursday night as diurnal instability is lost and drier air
continues to advect E beneath the trough. The primary cold front
associated with the trough should quickly spill S through the
region Thursday evening, returning seasonal and dry conditions
back to the region.

A dry forecast will continue through Saturday under NW flow aloft
in wake of the trough passage, but the GFS and ECMWF continue to
hint at sct convection developing along and ahead of another cold
front that will shift S to near the AR/LA border Sunday to along
the Red River Valley of N TX. Given the consistencies here, have
increased pops to likely for SE OK/Nrn sections of SW AR, tapering
pops down to low chance along the I-20 corridor of E TX/N LA. This
front looks to become stationary Sunday, with the GFS suggesting
overrunning atop this bndry which may result in light QPF amounts
near and N of the front for Easter Sunday. The GFS is more
aggressive is lifting the front back N of the area Monday, with
the ECMWF about 24 hrs slower, thus have maintained low
chance/slight chance pops N of I-20 through Monday night.

Did not make many changes in the remainder of the extended, as an
unsettled NW flow looks to set up around midweek. Thus, mid chance
pops will continue through the latter extended.

Thanks FWD and LZK for coordination this afternoon. Prelims to
follow below...

15

&&

.PREV DISCUSSION... /issued 108 PM CDT Wed Mar 28 2018/

AVIATION...
For the 28/18Z TAF period, an active terminal forecast period is
expected to continue through Thursday morning as widespread shwrs
and scattered tstms are affecting all sites with a stalled bndry
draped across the region. MVFR/IFR cigs and vsbys will dominate
with occasional LIFR conditions during periods of heavy rainfall.
Winds will vary widely due to the front wavering back northward
this afternoon so have trended winds more variable this evening
into the overnight period. Convection will gradually begin to
taper off from NW to SE very late in this period with low cigs
lingering all the way through the conclusion of this TAF cycle at
29/18Z. Improving conditions will come afterward later on Thursday
afternoon.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  78  51  72 /  90  30  10   0
MLU  62  77  51  71 / 100  70  10   0
DEQ  55  72  41  71 /  50  40  10   0
TXK  56  75  47  71 /  70  30  10   0
ELD  57  75  46  70 / 100  50  10   0
TYR  58  76  49  72 /  60  20  10   0
GGG  58  76  49  72 /  70  20  10   0
LFK  62  81  53  76 / 100  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Thursday morning for ARZ071>073.

LA...Flash Flood Watch through Thursday morning for LAZ001>006-
     010>014-017>022.

OK...None.
TX...Flash Flood Watch through Thursday morning for TXZ138-149>153-
     165>167.

&&

15/19
Hazardous weather outlook, Mar 28, 12:09 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1209 PM CDT Wed Mar 28 2018

ARZ060-061-071>073-LAZ001>006-010>014-017>022-TXZ126-136>138-
149>153-165>167-291100-
Hempstead-Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-
Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-
Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Marion-Smith-
Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
1209 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will continue to develop and spread east
northeast across much of Lower East Texas, North Louisiana, and
Southcentral Arkansas this afternoon and tonight, along and north
of a weak cold front that will linger over Deep East Texas and
Northcentral Louisiana. Some of these storms may be severe this
afternoon and evening, with damaging winds, small hail, and
isolated tornadoes possible. The primary threat however will be
the threat for locally heavy rainfall and flash flooding, as
widespread rainfall amounts of three to six inches are likely
through tonight, with isolated higher amounts in excess of seven
inches possible. The flash flood threat will diminish late tonight
as the showers and thunderstorms diminish from west to east.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated to scattered showers and a few thunderstorms will be
possible Sunday through Tuesday across East Texas, North
Louisiana, and Southcentral Arkansas, but no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, skywarn networks, and amateur
radio operators, may be needed this afternoon and tonight for
reports of severe weather and flash flooding.

ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124-125-291100-
Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie-
Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
1209 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Periods of showers, and possibly a few isolated thunderstorms,
will continue this afternoon across extreme Northeast Texas,
Southeast Oklahoma, and Southwest Arkansas before diminishing from
west to east late in the day. However, the threat for hazardous
weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated to scattered showers and a few thunderstorms will be
possible Saturday night through Tuesday across Southeast Oklahoma,
Southwest Arkansas, and extreme Northeast Texas, but no hazardous
weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, skywarn networks, and amateur
radio operators, should not be needed this afternoon and tonight.

15

In the hours before

Special weather statement, Mar 28, 2:14 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
214 PM CDT WED MAR 28 2018

LAZ017-018-282000-
Natchitoches LA-Sabine LA-
214 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NATCHITOCHES AND
NORTHEASTERN SABINE PARISHES UNTIL 300 PM CDT...

At 213 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Many, or 23 miles west of Natchitoches, moving
northeast at 45 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Natchitoches, Many, Zwolle, Campti, Allen, Provencal, Natchez,
Clarence, Robeline, Powhatan, Grand Ecore, Belmont, Clear Lake,
Bermuda, Marthaville, Hagewood and St. Maurice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3175 9366 3198 9297 3167 9297 3150 9366
TIME...MOT...LOC 1913Z 247DEG 38KT 3171 9349

19
Special weather statement, Mar 28, 2:42 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
242 PM CDT WED MAR 28 2018

LAZ011>013-018-019-282030-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-Jackson LA-
242 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...EASTERN RED
RIVER...NORTHWESTERN NATCHITOCHES...SOUTHEASTERN BIENVILLE AND
NORTHWESTERN WINN PARISHES UNTIL 330 PM CDT...

At 240 PM CDT, Doppler radar was tracking a line of strong
thunderstorms 8 miles northwest of Campti, or 17 miles north of
Natchitoches, moving northeast at 60 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Jonesboro, Coushatta, Martin, Hodge, Goldonna, North Hodge, Dodson,
Hall Summit, East Hodge, Saline, Lucky, Ashland, Castor, Edgefield,
Bienville, Quitman, Lake End, Womack, Friendship and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3185 9336 3193 9335 3204 9335 3218 9338
      3245 9262 3210 9257
TIME...MOT...LOC 1940Z 232DEG 52KT 3201 9317

19
Local storm report, Mar 28, 4:06 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
406 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     6 NNW CALVIN            32.04N 92.81W
03/28/2018                   WINN               LA   LAW ENFORCEMENT

            TREE DOWN ALONG LA 501.

&&

MDV
Local storm report, Mar 28, 4:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
416 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             4 N WINNFIELD           31.97N 92.63W
03/28/2018  E1.00 INCH       WINN               LA   PUBLIC

            QUARTER SIZE HAIL 4 MILES NORTH OF
            WINNFIELD.

&&

MDV
Special weather statement, Mar 28, 4:32 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
432 PM CDT WED MAR 28 2018

LAZ018>020-022-282215-
Winn LA-La Salle LA-Natchitoches LA-Grant LA-
432 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHEASTERN
NATCHITOCHES...NORTHWESTERN LA SALLE AND SOUTHERN WINN PARISHES UNTIL
515 PM CDT...

At 430 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Flatwoods, or 12 miles west of Lena, moving east
at 50 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Alexandria, Natchitoches, Colfax, Montgomery, Provencal, Natchez,
Pollock, Dry Prong, Tullos, Georgetown, Cloutierville, Melrose,
Bellwood, Chopin, Lake Iatt, Williana, Gorum, Bentley, Rochelle and
Zenoria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3139 9266 3141 9267 3140 9270 3142 9268
      3143 9269 3145 9268 3145 9271 3147 9269
      3152 9272 3142 9285 3142 9287 3139 9291
      3137 9292 3137 9295 3135 9295 3137 9313
      3154 9313 3168 9323 3186 9230 3147 9222
TIME...MOT...LOC 2130Z 253DEG 45KT 3149 9299

19
Local storm report, Mar 28, 4:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     EROS                    32.39N 92.42W
03/28/2018                   JACKSON            LA   LAW ENFORCEMENT

            POWERLINES DOWN NEAR EROS.

&&

PALMER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 1:08 AM CDTSpecial Weather StatementSHVCaddo37 min
Mar 28, 1:13 PM CDTSpecial Weather StatementSHVDe Soto47 min
Mar 28, 1:29 PM CDTSpecial Weather StatementSHVSabine46 min
Mar 28, 1:36 PM CDTAreal Flood AdvisorySHVDe Soto, Sabine3 hr
Mar 28, 1:56 PM CDTSpecial Weather StatementSHVBienville, Red River49 min
Mar 28, 2:14 PM CDTSpecial Weather StatementSHVNatchitoches, Sabine46 min
Mar 28, 2:42 PM CDTSpecial Weather StatementSHVRed River48 min
Mar 28, 3:01 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Winn59 min
Mar 28, 3:25 PM CDTTornado WarningSHVJackson, Natchitoches, Winn35 min
Mar 28, 3:55 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Ouachita, Winn50 min
Mar 28, 3:59 PM CDTTornado WarningSHVCaldwell, LaSalle, Winn31 min
Mar 28, 4:16 PM CDTTornado WarningSHVJackson, Ouachita29 min
Mar 28, 4:26 PM CDTTornado WarningSHVCaldwell34 min
Mar 28, 4:32 PM CDTSpecial Weather StatementSHVGrant43 min
Mar 28, 4:42 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle, Ouachita33 min
Mar 28, 4:56 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches, Winn53 min

Nearby

Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.